NAD+ issues I'm running into

trey915 said:

My NAD+ gives me that burning sensation too. A handful of adjustments have made a difference.

1) As time goes on, my body has adapted, so the sting has eased up somewhat

2) I bring it up to room temperature before use

3) For 1000mg, I mix in 5ml

4) Pinning into my thighs hurts far less than the abdomen, I noticed

5) I switched to a bigger needle compared to my other peps. Other peps get the 32g, but this one gets a 31g 4m.

Hope this helps.
I'm over here using 27 and 29 like some kind of pleb, since they don't cost me anything
 
birdwhacker said:

NAD advice:

Just bin it. NR or plain flush niacin will raise your levels better.

I finished a whole kit, buffered with sodium bicarb too. Not worth the hassle.
Did you buy a sodium bicarbonate solution, or did you mix one yourself? I can't find it in a small amount anywhere.
 
bamagirl26 said:

Did you buy a sodium bicarbonate solution, or did you mix one yourself? I can't find it in a small amount anywhere.
My mother took some from work. Beyond that, I sometimes spot it from Telegram vendors.

Still, buying a whole bottle of SB just to run NAD isn't worthwhile. Honestly, just use niacin or NMN instead. Even once you've added SB, the NAD is going to burn like a fucking bitch, and it also loses potency quickly. Add enough SB to completely cancel out the burn and the NAD ends up mostly inert.
 
Back
Top